# SDR FDEA201107202863

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FLOORBEAM BS 950D, LBL 20.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG. 1. CUTOUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-8   FIG 8.
